It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 2 Showing 1 - 20 of 33 for stopping a beta blocker cold turkey. (0.007 seconds)


... You've been lucky. Others have stories of stopping beta blockers cold turkey and ending up in the emergency room. You are the exception rather than the rule. I would not advise anyone to quit a beta blocker cold turkey. ... (12 replies)
... beta blocker Labetalol last year. I was on a fairly large dose of 800 mg of the drug and had been for some time. ... (67 replies)
... I would at least talk to a pharmacist before just stopping the atenolol. In the past I have had doctors tell me to just stop too. ... (1 replies)

... You were lucky to not have side effects from stopping a bb cold turkey. When i stopped toprol xl cold turkey, i ended up in the er. ... (12 replies)
... My doctor at least went from 50 mgs to 25 mgs and I had the tachycardia of around 120 bpm for about a week, before it would start returning to normal. I can only imagine what 50 cold turkey would do. ... (5 replies)
... I strongly agree about not stopping beta blockers cold turkey. ... (9 replies)
... for a month. ... (11 replies)
... I am posting this so that my experience may help others. I had failed three previous times to get off of beta blockers. ... (10 replies)
... as if I had stopped the medication cold turkey. I have never had these types of symptoms before in my life before taking these meds. ... (1 replies)
... she should have tried adding a low dose of a thiazide diuretic to your existing dose of an ACE inhibitor. How big a dose of the ACE inhibitor are you on now? ... (34 replies)
... weaning off of beta blockers. You cannot just stop cold turkey, as Lenin said, you have to follow a schedule, or it can be dangerous. Search for "weaning off atenenol or toprol" on this board for tips. ... (20 replies)
... I'm pretty sure your heart must be fine, or you would be getting some other kind of symptoms. If you have any doubts, you can always check with your MD for a quick office visit and list some of your concerns or questions. ... (67 replies)
... An article by a ER Dr. ... (30 replies)
... If you have been on atenolol for a long period, you need to taper down over many weeks or you will get the palpitations you are describing. These can be dangerous. ... (5 replies)
... IF you want to go off of it it is good to use "another" to help ease you off of it like a diuretic. It will help "cushion" the rebound affect. ... (14 replies)
... I have posted several times here and have been to the doctors over it a couple of times. I have benn on this medicine since Feb. '10. After a year the doctor took me to 12.5 mg from 25mg. I noticed mo symptoms. Last April I quit the 12. ... (3 replies)
... ffects and you need to know what the side effects are, and what you should do if you experience the side effects BEFORE you decide to take the drug. Tenormin is a beta blocker, which means that you need to decrease the dose gradually to stop taking the drug. ... (1 replies)
... I can't speak authoritatively about Bystolic as I only tried it a couple of days. ... (10 replies)
... I had no trouble stopping Inderal cold turkey but I was taking it sporadically and only the instant hit kind. ... (10 replies)
... I am glad that you opted to try splitting the dosage up. Just so you know, when they remove you from a beta blocker, you end up taking decreased doses over a period of time. For example, if 50 mg was the starting dose, the next week may be 25 mg, then the following 12. ... (15 replies)


Associated Tags: beta blockers

Pages: 1 2

All times are GMT -7. The time now is 01:32 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!